MathSciNet Relay Station
MathSciNet bibliographic data
MR1950415 (2003m:16044) 16U60 (16W10 47A05)
Koliha, J. J.; Rakočević, V. Invertibility of the difference of idempotents. Linear Multilinear Algebra 51 (2003), no. 1, 97–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement